# SDR AWXA0001154

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 8,020 hours, 3,712 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Failed
- Location: Bus Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - ON DEPARTURE AT APPROX 3000FT MSL THE CENTER ESSENTIAL BUS LOST POWER; CREW COMPLIED WITH ECAM ACTION AND RETURNED TO PHX; ND NR 1 WAS NOT POWERED, PFD NR 1 OPERATED NORMAL; AN OVERWEIGHT LANDING WAS MADE, SINK RATE WAS LESS THAN 200 FPM ON TOUCHDOWN. MAINTENANCE TROUBLESHOT IAW THE TSM AND REPLACED THE FOLLOWING PARTS: A.C. ESS. BUS SWITCHING CONTRACTOR P/N (MANUFACTURER ECE) 503CA02F1-02Y1, RECTIFIER P/N (MANUFACTURER ALLIED SIGNAL) NSA932901-02C, AND RELAY P/N (MANUFACTURER ALLIED SIGNAL) NSA932843AL01; ALL CHECKS GOOD; REF AMM 24-50-00.
